My father had prostate radiation treatment 2 years ago;
Now he has bleeding & severe unmanageable and controlled pain.
Has cauterized the area 2 times in past 10 days.
Pain killers are making him 'totally' out of it.
Pain is not currently manageable.
Is there anything that can be done other than just giving pain killers and cauterizing the area.
I do not think he will make it long if there is no remedy other than the pain killers...
which are causing severe dementia.
Hello Lorianne. First of all, I am not a doctor, my advice is only my experience with my husband. What kind of pain is it? Is it pelvis pain or leg pain? My husband's legs swelled terribly when he was on morphine -- to the point of elephantisis(?). This was extremely painful for him. All I can say is that when he gave up the morhpine, his legs went back to normal immediately. I cannot advise you on this. He gave up morphine as a last resort, and a brave, if not stupid, thing to do. He went through 2-3 weeks withdrawal, but at the end of that period his legs went down to being skinny, and his overall pain reduced significantly to being tollerable where he could manage without even aspiran or any over-the-counter pain relief medications. His legs have remained skinny all these years later (5 years). He had suffered with swollen legs for two years while on morphine.